×

zbMATH — the first resource for mathematics

On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions. (English) Zbl 0324.35076

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bers, L; John, F; Schecter, M, Partial differential equations, (1966), Interscience New York
[2] Chadam, J.M, Global solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension, J. functional anal., 13, 173-184, (1973) · Zbl 0264.35058
[3] Chadam, J.M; Glassey, R.T, Properties of the solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension, (), 373-378 · Zbl 0258.35004
[4] Chadam, J.M; Glassey, R.T, On certain global solutions of the Cauchy problem for the (classical) coupled Klein-Gordon-Dirac equations in one and three space dimensions, Arch. rational mech. anal., 54, 223-237, (1974) · Zbl 0285.35042
[5] Chadam, J.M; Glassey, R.T, On solutions of time-dependent Hartree equations, J. math. phys., 16, 1122-1130, (1975) · Zbl 0299.35084
[6] Courant, R; Hilbert, D, ()
[7] Gross, L, The Cauchy problem for the coupled Maxwell and Dirac equations, Comm. pure appl. math., 19, 1-15, (1966) · Zbl 0137.32401
[8] Segal, I, Nonlinear semi-groups, Ann. math., 78, 339-364, (1963) · Zbl 0204.16004
[9] Strauss, W.A, Decay and asymptotics for □u = F(u), J. functional anal., 2, 409-457, (1968) · Zbl 0182.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.